# SDR CA081125012

- Difficulty date: November 16, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, WITH NO WARNING THE LT ENG SHUTDOWN ACCOMPANIED WITH A LOUD NOISE. THE FIRE WARNING FOLLOWED AND THE CREW DISCHARGED BOTH FIRE BOTTLES BEFORE DIVERTING THE FLIGHT WHERE A SINGLE ENGINE LANDING WAS ACCOMPLISHED. POST FLIGHT INSP REVEALED THAT THE PROPELLER WAS HARD TO ROTATE AND DEBRIS WERE FOUND IN THE ENG TAILPIPE. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
